×
About 248 results

ALLMedicine™ Ammonia Level Center

Research & Reviews  87 results

The role of spontaneous portal-systemic shunts in liver transplantation: case report an...
https://doi.org/10.21037/apm-20-2431
Annals of Palliative Medicine; Wang T, Gong J et. al.

Apr 10th, 2021 - We described two liver transplants for patients with end-stage liver disease and spontaneous portal-systemic shunt (SPSS). We ligated the splenorenal shunt (SRS) in the first case but did not ligate it in the second case. Postoperative examination...

Analysis of clinical prognosis in patients with non-hepatic hyperammonemia.
https://www.ncbi.nlm.nih.gov/pmc/articles/PMC7837986
Medicine Li Y, Zhou Q et. al.

Feb 7th, 2021 - The aim of this study was to evaluate the association of non-hepatic hyperammonemia (NHH) with the prognosis of critically ill patients with NHH.According to the serum ammonia level, the patients with NHH (n = 498) were retrieved by us. The risk f...

Increasing serum ammonia level is a risk factor for the prognosis of critically ill pat...
https://doi.org/10.1016/j.jcrc.2020.12.028
Journal of Critical Care; Li J, Li R et. al.

Jan 12th, 2021 - To assess the association between serum ammonia level upon admission during the initial intensive care unit (ICU) stay and mortality. This retrospective cohort study included 2703 adult patients in eICU Collaborative Research Database. The ICU mor...

First stage progression in women with spontaneous onset of labor: A large population-ba...
https://www.ncbi.nlm.nih.gov/pmc/articles/PMC7518577
PloS One; Lundborg L, Åberg K et. al.

Sep 26th, 2020 - Hyperammonemia is a key contributing factor for cerebral edema in acute liver failure. Continuous renal replacement therapy may help reduce ammonia levels. However, the optimal timing, mode, intensity, and duration of continuous renal replacement ...

Incidence, Presentation, and Risk Factors for Sodium Valproate-Associated Hyperammonemi...
https://doi.org/10.1016/j.wneu.2020.09.027
World Neurosurgery; Woo PYM, Woo AWY et. al.

Sep 12th, 2020 - Sodium valproate (VPA) is a commonly prescribed antiepileptic drug (AED) in daily neurosurgical practice. However, the incidence of VPA-associated hyperammonemia (VAH) and its life-threatening consequence, VPA-induced hyperammonemic encephalopathy...

see more →

Drugs  7 results see all →

News  5 results

Hyperammonemia in Children With Kidney Replacement Therapy Clinical Practice Guidelines (2020)
https://reference.medscape.com/viewarticle/931225

May 29th, 2020 - In April 2020, the Pediatric Continuous Renal Replacement Therapy Workgroup published their recommendations for the management of hyperammonemia in pediatric patients receiving continuous kidney replacement therapy.[1] Medical Therapy for Hyperamm...

Valproic acid-induced hyperammonemic encephalopathy
https://www.mdedge.com/psychiatry/article/214883/bipolar-disorder/valproic-acid-induced-hyperammonemic-encephalopathy/page/0/1?channel=36771

Jan 2nd, 2020 - Diagnosis and management. If a patient receiving VPA is experiencing nausea, fatigue, or somnolence, it is important to check the patient’s ammonia level (normal range: 11 to 32 µmol/L) and VPA total levels (therapeutic range: 50 to 125 µg/mL).

Rising microbiome investigator: Ting-Chin David Shen, MD, PhD
https://www.mdedge.com/gihepnews/article/175990/society-news/rising-microbiome-investigator-ting-chin-david-shen-md-phd

Sep 28th, 2018 - We spoke with Dr. Shen, instructor of medicine at the University of Pennsylvania and the recipient of the AGA Research Foundation’s 2016 Microbiome Junior Investigator Award, to learn about his passion for gut microbiome research.

Stabilized schizoaffective disorder; later confusion and depression appears
https://www.mdedge.com/psychiatry/article/114030/schizophrenia-other-psychotic-disorders/stabilized-schizoaffective/page/0/2

Oct 1st, 2016 - This last point is critical because it can delay VHE identification and treatment or worse, result in misdiagnosis with accompanying continuation or escalation of VPA dosing as has initially occurred in Mr. D’s case.

Making the Right Connection: Ending Tubing Mishaps in Healthcare
https://www.medscape.com/viewarticle/832521

Oct 6th, 2014 - Misconnections in Healthcare A pediatric intensive nurse was taking care of a very fussy baby girl on the night shift. The baby had a urea cycle defect (an inborn error of metabolism) and, shortly after birth, developed a high blood ammonia level ...

see more →